# SDR PNSA961203

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8677N
- Make and model: Piper PA-32-300
- Aircraft serial: 327240021
- Propeller: Hartzl HCC2YK1
- System (JASC): 6110 · Propeller Assembly
- Part: Grease Zerk
- Part number: 1641
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PROP LEAKING GREASE INFLIGHT.  REPLACED GREASE ZERK, CHECKS OK.
